IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Performance Analysis of Hermite-Symmetric Subcarrier Coding for OFDM Systems over Fading Channels
Fumihito SASAMORIShiro HANDA
Author information
JOURNALS RESTRICTED ACCESS

Volume E95.A (2012) Issue 12 Pages 2461-2469

Details
Download PDF (1438K) Contact us
Abstract

Orthogonal frequency division multiplexing (OFDM) has great advantages such as high spectrum efficiency and robustness against multipath fading. In order to enhance the advantages, an Hermite-symmetric subcarrier coding for OFDM, which is used for transmission systems like the asymmetric digital subscriber line (ADSL) and multiband OFDM in ultra-wideband (UWB) communications, is very attractive. The subcarrier coding can force the imaginary part of the OFDM signal to be zero, then another data sequence can be simultaneously transmitted in the quadrature channel. In order to theoretically verify the effectiveness of the Hermite-symmetric subcarrier coding in wireless OFDM (HC-OFDM) systems, we derive closed-form equations for bit error rate (BER) and throughput over fading channels. Our analytical results can theoretically indicate that the HC-OFDM systems achieve the improvement of the performances owing to the effect of the subcarrier coding.

Information related to the author
© 2012 The Institute of Electronics, Information and Communication Engineers
Previous article Next article

Recently visited articles
Journal news & Announcements
  • Please contact trans-a[a]ieice.org, if you want to unlock PDF security.
feedback
Top